Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Frequently hypercyclic translation semigroups

Tom 227 / 2015

Elisabetta M. Mangino, Marina Murillo-Arcila Studia Mathematica 227 (2015), 219-238 MSC: Primary 47A16; Secondary 47D06. DOI: 10.4064/sm227-3-2

Streszczenie

Frequent hypercyclicity for translation $C_0$-semigroups on weighted spaces of continuous functions is studied. The results are achieved by establishing an analogy between frequent hypercyclicity for translation semigroups and for weighted pseudo-shifts and by characterizing frequently hypercyclic weighted pseudo-shifts on spaces of vanishing sequences. Frequently hypercyclic translation semigroups on weighted $L^p$-spaces are also characterized.

Autorzy

  • Elisabetta M. ManginoDipartimento di Matematica e Fisica
    ‶Ennio De Giorgi″
    Università del Salento
    I-73100 Lecce, Italy
    e-mail
  • Marina Murillo-ArcilaIUMPA
    Universitat Politècnica de València
    Edifici 8G, Camí Vera S/N
    E-46022 València, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek